I was diagised with acute TB one year back. I was under medication for 1 year. My latest X ray showed tht i have only some scars left and my pulmonologist said that it would clear in a few months on taking vitamin tabs( i dont remember clearly what he gave)
Now my problem is hat i have difficulty while breathing in thr mornings. Also when i inhale oxygen, i feel like something is blocking my lungs. But am very normal during other times. Could this be an after effect of TB? or is it that am not cures..?? or could i have CANCER???
Am a 22 yr old guy with no smoking / drinking habits.
Also is TB hereditery (My mom had an infection whwn she was in college)
Pls guide me.. Am very scared!!!! :(
After optimum treatment for acute TB, scars may be left. This is of no consequence to your health as long as there is x-ray and sputum culture evidence that the TB has been cured. Assuming that the TB has been controlled, your symptoms would not be an after-effect. Lung cancer in a 22-year-old non-smoker is extremely rare. Also it would be evident on your x-ray. TB is not hereditary. Ask your pulmonologist for an opinion regarding how, why and where you might have contracted this infection. Also, stick with your pulmonologist for routine follow-up evaluations to be sure that the TB remains controlled.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.